Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Frequent urination, pricking sensation, bladder pain, fatigue, nausea, blood pressure, anxiety attacks. Solution for urinary problems?

I have frequent urination , and it feels like razor blades when i urinate and this just started. I have bladder pain. I am very fatigue . I was put on Elmiron in 2008 but didnt know why? Im nauseated often. I have high blood pressure and anxiety attacks every now and then. I have had kidney problems when I was younger. I had flank pain so bad i had to roll out the bed. I hope you can help me. I have been diagnosed and treated for a UTI but still having problems. Thanks in Advance Ms.Louisiana
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Welcome to HCM.
Elmiron is used to treat a condition called INTERSTITIAL CYSTITIS.
This current problem may be due to that or can be kidney infection and associated stone disease.
Only clinical evaluation followed by serial tests like urinalysis and scan can help.
Pls take medical advice asap.
Best regards
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor